# SDR SWAA2022032181863

- Difficulty date: March 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SWITCH S1147 WILL NOT CONTROL DOOR WARNING LIGHT. / [01] RESECURED GROUND WIRE#W3058-0029-22 AT GD4170-DC IAW SOPM 20-11-02. FWD ENTRY DOOR WARNING SWITCH TEST IS GOOD IAW AMM 52-71-01.
